# SDR DXTA200500828

- Difficulty date: July 8, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N906QS
- Make and model: Cessna 750
- Aircraft serial: 7500206
- Aircraft time: 5,219 hours, 3,234 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 991455811
- Condition: Failed
- Location: Rudder
- Part time: 5,219 hours, 3,234 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER LIMIT FAIL -B- CAS MESSAGE ILLUMINATED DURING FLIGHT.  RUDDER LIMIT WAS 28 PERCENT T/S TO BAD ACTUATOR REMOVED AND REPLACED LOWER RUDDER LIMIT ACTUATOR SYSTEM OP'S CHECKS SATISFACTORY AT THIS TIME.  ALL WORK DONE IAW CE 750 M/M 27-23-00.
